# SDR DALA2025102207729

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 21,174 hours, 9,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS OUT AT ROWS 11-14 ABC.   14WL FAILED EPSU TEST, REPLACED 14WL AND BATTERY REF A321 AMM 3-51. OPS TEST GOOD. (LP 7782876)
